# SDR ASAA1150228

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,248 hours, 5,165 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LIGHT FAULT (B LOOP) ON TEST.  ACCOMPLISHED ENG FIRE DETECTION TEST OPS NML.  BITE CHECK OF FIRE DETECTION CONTROL MODULE SHOWS NO FAULTS.  GVI OF NR 1 ENG FIRE LOOP AND HARNESS GOOD.  NO DISCREPANCIES NOTED.  ALL SYS OPS NML.  GROUND VERIFICATION SATISFACTORY.  REF MM 26 11 00.
